Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 1, pp. 135-152 (2002)

On the Affine Convexity of Convex Curves and Hypersurfaces

Kurt Leichtweiss

Mathematisches Institut B, Universität Stuttgart, Pfaffenwaldring 57, D-70550 Stuttgart

Keywords: affine convexity; affine curves; affine hypersurfaces; parabola polygons; affinely convex ovaloids; curvature

Classification (MSC2000): 52A10; 53A15, 52A15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition